# SDR 2017FA0000329

- Difficulty date: June 6, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N627VA
- Make and model: Airbus A320-214
- Aircraft serial: 2851
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: D68797
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

EXPERIENCED THE FOLLOWING ISSUE DURING LANDING ROLL-OUT.  ON LANDING AT 70KTS, THE NOSE OF THE ACFT BEGAN A SIGNIFICANT SHIMMY AND ONCE SLOWED ACFT WAS DIFFICULT TO STEER AS LONG AS TAXI SPEED WAS SLOW, WE COULD TAXI/STEER.  UPON INSPECTION THE NOSE LANDING GEAR TORQUE LINK APEX PIN WAS FOUND BROKEN.  THE APEX PIN, UPPER AND LOWER TORQUE LINKS REQUIRED REPLACEMENT.  ALL REQUIRED INSPECTIONS AND OPERATIONAL CHECKS WERE ACCOMPLISHED IAW AMM 05-51-23-200-001-A, ANM05-51-22-200-001-A, ANM32-21-27 PB401 AND THE ACFT WAS RETURNED TO SERVICE.
